zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximating common solution of variational inequality problems for two monotone mappings in Banach spaces. (English) Zbl 1254.90262
Summary: We introduce an iterative process which converges strongly to a common solution of variational inequality problems for two monotone mappings in Banach spaces. Furthermore, our convergence theorem is applied to the convex minimization problem. Our theorems extend and unify most of the results that have been proved for the class of monotone mappings.
MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
90C25Convex programming
References:
[1]Alber Y.: Metric and generalized projection operators in Banach spaces: Properties and Applications, Theory and Applications of Nonlinear Operators of Accretive and Monotone Type. In: Kartsatos, A.G. (ed.) Leture Notes in Pure and Appl Math, vol. 178, pp. 15–50. Dekker, New York (1996)
[2]Aoyama, K., Kohsaka, F., Takahash, W.: Strong convergence theorems by shrinking and hybrid projection methods for relatively nonexpansive mappings in Banach spaces. In: Proceedings of the 5th International Conference On Nonlinear and Convex Analysis, YoKohama Publishers, pp. 7–26 (2009)
[3]Cioranescu I.: Geometry of Banach spaces, Duality mapping and Nonlinear Problems. Klumer Academic publishers, Amsterdam (1990)
[4]Iiduka H., Takahashi W.: Weak convergence of projection algorithm for variational inequalities in Banach spaces. J. Math. Anal. Appl. 339, 668–679 (2008) · Zbl 1129.49012 · doi:10.1016/j.jmaa.2007.07.019
[5]Iiduka H., Takahashi W.: Strong convergence studied by a hybrid type method for monotone operators in a Banach space. Nonlinear Analysis 68, 3679–3688 (2008) · Zbl 1220.47095 · doi:10.1016/j.na.2007.04.010
[6]Iiduka H., Takahashi W., Toyoda M.: Approximation of solutions of variational inequalities for monotone mappings. Panamer. Math. J. 14, 49–61 (2004)
[7]Kacurovskii : On monotone operators and convex functionals. Uspekhi Mat. Nauk 15, 213–215 (1960)
[8]Kamimura S., Takahashi W.: Strong convergence of proximal-type algorithm in a Banach space. SIAM J. Optim. 13, 938–945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[9]Kinderlehrer D., Stampaccia G.: An Iteration to Variational Inequalities and Their Applications. Academic Press, New York (1990)
[10]Lions J.L., Stampacchia G.: Variational inequalities. Comm. Pure Appl. Math. 20, 493–517 (1967) · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[11]Matsushita S., Takahashi W.: A strong convergence theorem for relatively nonexpansive mappings in a banach space. J. Approx. Theory 134, 257–266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[12]Minty G.J.: Monotone operators in Hilbert spaces. Duke Math. J. 29, 341–346 (1962) · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2
[13]Nakajo K., Takahashi W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semi-groups. J. Math. Anal. Appl. 279, 372–379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[14]Reich S.: A weak convergence theorem for the alternating method with Bergman distance, Theory and Applications of Nonlinear Operators of Accretive and Monotone Type. In: Kartsatos, A.G. (ed.) Leture Notes in Pure and Appl Math, vol. 178, pp. 313–318. Dekker, New York (1996)
[15]Solodov M.V., Svaiter B.F.: Forcing strong convergence of proximal point iterations in a Hilbert space. Math. Program. 87, 189–202 (2000)
[16]Takahashi W.: Nonlinear Functional Analysis (Japanese). Kindikagaku, Tokyo (1988)
[17]Takahashi W., Zembayashi K.: Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces. Nonlinear Anal. 70, 45–57 (2009) · Zbl 1170.47049 · doi:10.1016/j.na.2007.11.031
[18]Vainberg M.M., Kacurovskii R.I.: On the variational theory of nonlinear operators and equations. Dokl. Akad. Nauk 129, 1199–1202 (1959)
[19]Xu H.K.: Inequalities in Banach spaces with applications. Nonlinear Anal. 16, 1127–1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[20]Zarantonello E.H.: Solving Functional Equations by Contractive Averaging, Mathematics Research Center, Rep #160. Mathematics Research Centre, Univesity of Wisconsin, Madison (1960)
[21]Zegeye H., Ofoedu E.U., Shahzad N.: Convergence theorems for equilibrium problem, variotional inequality problem and countably infinite relatively quasi-nonexpansive mappings. Appl. Math. Comput. 216, 3439–3449 (2010) · Zbl 1198.65100 · doi:10.1016/j.amc.2010.02.054
[22]Zegeye H., Shahzad N.: Strong convergence for monotone mappings and relatively weak nonexpansive mappings. Nonlinear Anal. 70, 2707–2716 (2009) · Zbl 1223.47108 · doi:10.1016/j.na.2008.03.058
[23]Giannessi, F., Maugeri, A., Pardalos, P.M. (eds): Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models, vol. 58. Springer, Berlin (2002)
[24]Pardalos P.M., Rassias T.M., Khan A.A.: Nonlinear Analysis and Variational Problems Co-editors. Springer, New York (2010)